# SDR AALA202509238758

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 21,525 hours, 5,972 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 564CA04F10Y00
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN ELECTRICAL SMELL DURING CLIMB INITIALLY BUT THEN DISSIPATED AND DID NOT REOCCUR UNTIL AFTER LANDING.  WHILE TROUBLESHOOTING AN ELECTRICAL TR 2 ECAM FAULT THAT OCCURRED INFLIGHT, MAINTENANCE FOUND THE TR2 CONTACTOR 14PU WAS BURNT, REPLACED THE CONTACTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-32-55 WITH NO ODORS OR FAULTS NOTED.
